# SDR YENA2025120201158

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE OF TOP SKIN LOC. REAR SPAR BTW RIB18 AND RIB19 ON LH WING;  EVALUATED REWORK AREA ON UPPER SURFACE OF TOP SKIN REAR SPAR BTW RIB18 AND RIB19 ON LH WING AND FOUND WITHIN LIMITS IAW SRM 57-21-11-283-007.
